North Carolina, 2024

Hail and Damaging Winds in North Carolina, August 2, 2024

August 2, 2024 · NWS ILM · 3 events in 1 county or zone

An upper level disturbance caused fairly widespread thunderstorms to break out across northeast South Carolina and southeast North Carolina. Many approached severe criteria with respect to both wind and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILM wrote it up.

An upper level disturbance caused fairly widespread thunderstorms to break out across northeast South Carolina and southeast North Carolina. Many approached severe criteria with respect to both wind and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before the first event at Aug 2, 8:30 AM EST, 5 hours 45 minutes earlier.

Area forecast discussion, Aug 2, 8:30 AM EST, 5 hours 45 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
930 AM EDT Fri Aug 2 2024

.SYNOPSIS...
Hot and humid weather will continue through Saturday as Bermuda
High Pressure maintains southwest winds. Rain chances will increase
this weekend as a front stalls across the interior portions of the
Carolinas. A tropical disturbance currently approaching the Bahamas
could impact our weather as early as Monday night into Tuesday.

&&

.UPDATE...
Minor change to POPs next few hours to account for radar trends
but no wholesale changes to the forecast. Previous disco:

High resolution models have started to focus on an area for
convective initiation this afternoon: primarily around the I-95
corridor. This agreement prompted a slight increase in PoPs
through the mid and late afternoon time period. Still could see
a few isolated storms along the sea breeze early this afternoon.
Radar is also showing a few showers developing over extreme
southeastern NC as of 7 AM EDT, this is not expected to be
long-lived as this weak low-level impulse pushes offshore over
the next couple of hours.

A Beach Hazards Statement has been issued for strong longshore
currents through 8 PM EDT for east-facing beaches north of
Murrells Inlet.

&&

.NEAR TERM /THROUGH TONIGHT/...
Weak subsidence in place for the last several days has moved
offshore which should lead to the development of scattered showers
and storms this afternoon. Storms are expected to develop along an
existing Piedmont trough during the early afternoon and progress
generally north and east with outflows. Some isolated development is
possible along the sea breeze during the early afternoon as well.

Hot and humid conditions are expected again today and a Heat
Advisory has been expanded to the coast through 8 PM. East-facing
coastal areas could see an hour or two of heat indices above 105
degrees (mainly due to oppressive dew points) before the sea breeze
cools things off. Areas of coastal Brunswick county may fall short
of heat advisory criteria all together in an increasing onshore
flow.

A cold front will approach the area tonight. Intensifying onshore
flow will increase the chance of showers along the coast, mainly
after midnight. As the boundary slowly approaches inland areas,
shower and thunderstorm chances will increase. Some models indicate
that this could occur prior to sunrise with elevated instability
being the fuel for initial activity inland. Confidence in the timing
of this activity is low as these fronts tend to lag behind initial
model estimates. Regardless, better rain chances are expected late
tonight into Saturday.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Mid-level trough over the Ohio Valley will begin to open up and lift
northeast early Saturday, and will be off the New England coast by
late Sunday night. In conjunction with Bermuda high pressure at the
surface, the resulting deep SSW flow will maintain a very warm
and humid airmass across the eastern Carolinas. Through Saturday
night, the source region of moisture will be mainly the Gulf of
Mexico, however by Sunday morning, this will change as some
truly tropical moisture begins to surge in from the south. This
will occur well out ahead of the potential tropical system,
which models are in good agreement will be moving into the
eastern Gulf of Mexico Saturday night. Ensembles and various
global models continue to indicate the system will be pulled
northward, then northeast across northern Florida and emerging
back into the Atlantic somewhere off the SE CONUS on Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Much uncertainty remains in the extended forecast, as it hinges on
the evolution of the potential tropical system. The operational GFS
and Canadian solutions are rather progressive, moving it steadily
northeast through the week, while the ECMWF as well as ensembles
lean more towards the system losing its steering flow early next
week, adding to forecast uncertainty. At this point will maintain
temperatures generally 1-3 degrees below climatology through the
extended period, with scattered showers and thunderstorms each
afternoon and evening.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Brief MVFR possible along the coast this morning. VFR is
expected to develop and persist through the early afternoon.
Storms are expected to develop along an existing Piedmont trough
during the early afternoon and progress generally north and
east. Inland terminals are more likely to be impacted with the
potential for heavy rain and VIS restrictions.

Rain chances shift eastward during the early evening. In
addition to rain chances, onshore flow could produce a few MVFR
CIGs along the coast this evening, primarily at CRE. As showers
and storms move over the water, scattered development is
expected in a maturing marine nocturnal boundary layer. This
could begin impacting the coastal terminals prior to midnight,
but the bulk of activity should remain offshore until Saturday
morning.

Extended Outlook... Afternoon/evening MVFR/IFR possible from
storms with the potential increasing through this weekend as a
cold front approaches and stalls over the area.

&&

.MARINE...
Through tonight...
Winds increase today ahead of an approaching cold front. Gusts
up to 25 knots are possible at times, especially during the
afternoon. Seas increase to around 3-4 feet today, primarily
wind driven. Showers and thunderstorms increase late tonight as
the cold front inches closer to the area. These showers and
storms will peak prior to sunrise and some may begin to impact
immediate coastal areas early Saturday morning.

Saturday through Tuesday...Gradient between Bermuda high
pressure and surface trough across the inland Carolinas will
result in moderate southwesterly flow across the waters.
Guidance continues to indicate sustained speeds of 20 kt at
times through the day Saturday and into Saturday night, with
gusts to 25 kt. The inland trough weakens late Saturday night,
loosening up the gradient and allowing wind speeds to diminish a
bit.

There will be an increase in the coverage of showers and
thunderstorms late Saturday night into Sunday in a very humid
flow. Tropical moisture drawn northward should lead to multiple
waves of showers and thunderstorms both Sunday and Monday
mornings, becoming more scattered during the afternoons and
evenings.

Uncertainty increases Monday night into Tuesday as a tropical wave
currently entering the southeastern Bahamas may develop into a
tropical cyclone and move through the eastern Gulf of Mexico
late in the weekend. Models still not in great agreement, but
trends show that the potential tropical system may cross from
the Gulf of Mexico and emerge into the Atlantic off the SE US
coast by early next week. From there, models diverge and
confidence lessens. It appears the system may lose some
influence of steering flow, adding to forecast uncertainty.
Regardless, marine conditions are expected to become hazardous
on heading into Monday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ087-096-099-
     105>110.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     Coastal Flood Advisory from 8 PM to 11 PM EDT this evening for
     NCZ107.
SC...Heat Advisory until 8 PM EDT this evening for SCZ017-023-024-
     032-033-039-054>056-058-059.
     Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
MARINE...None.

&&

SYNOPSIS...CRM
UPDATE...MBB
NEAR TERM...21
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...21
MARINE...21/CRM
Hazardous weather outlook, Aug 2, 10:09 AM EST, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
1109 AM EDT Fri Aug 2 2024

NCZ110-031515-
Coastal Brunswick-
1109 AM EDT Fri Aug 2 2024

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisory conditions possible Saturday.

Moderate to high rip current risk possible this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-031515-
Inland New Hanover-
1109 AM EDT Fri Aug 2 2024

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor coastal flooding is expected along the lower Cape Fear River
including downtown Wilmington during the next few evening high tide
cycles.

Heat Advisory conditions are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-031515-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
1109 AM EDT Fri Aug 2 2024

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat Advisory conditions are possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-031515-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1109 AM EDT Fri Aug 2 2024

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Small Craft Advisory conditions possible by early next week.

Impacts from a tropical system possible by the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-056-031515-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
1109 AM EDT Fri Aug 2 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 2, 1:33 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington NC
233 PM EDT Fri Aug 2 2024

SCZ055-056-021900-
Coastal Georgetown SC-Inland Georgetown SC-
233 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGETOWN COUNTY
THROUGH 300 PM EDT...

At 233 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sampit, or 10 miles west of Georgetown. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Georgetown, North Santee, Lambert, Sampit, and Graves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3321 7943 3322 7946 3323 7945 3323 7946
      3324 7946 3323 7947 3324 7947 3324 7948
      3325 7948 3324 7949 3325 7953 3327 7955
      3326 7956 3327 7956 3328 7961 3330 7965
      3349 7950 3334 7925 3318 7940
TIME...MOT...LOC 1833Z 260DEG 4KT 3333 7947

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ABW
Special weather statement, Aug 2, 1:45 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Wilmington NC
245 PM EDT Fri Aug 2 2024

NCZ087-SCZ024-021915-
Robeson NC-Dillon SC-
245 PM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ROBESON AND NORTHWESTERN
DILLON COUNTIES THROUGH 315 PM EDT...

At 245 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Rex to Pembroke to
near Little Rock. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dillon, Red Springs, Pembroke, St. Pauls, Rowland, Rex, Raemon,
Hamer, South Of The Border, Shannon, Buie, Bingham, Purvis, Prospect,
Little Rock, Minturn, Elrod, Parkton, Rennert, and Mcdonald.

This includes the following highways...
 Interstate 95 in South Carolina between mile markers 190 and 198.
 Interstate 95 in North Carolina between mile markers 1 and 12, and
between mile markers 25 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3490 7894 3488 7892 3486 7893 3483 7890
      3482 7890 3481 7889 3445 7927 3437 7958
      3461 7946 3470 7929 3493 7907 3495 7903
TIME...MOT...LOC 1845Z 240DEG 22KT 3491 7898 3468 7921 3446 7946

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

LEW
Special weather statement, Aug 2, 1:49 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington NC
249 PM EDT Fri Aug 2 2024

NCZ087-SCZ024-021900-
Robeson NC-Dillon SC-
249 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROBESON AND
SOUTHEASTERN DILLON COUNTIES THROUGH 300 PM EDT...

At 249 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake View, or 12 miles northeast of Mullins, moving northeast at 25
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fairmont, Lake View, Kemper, Barnesville, Marietta, Proctorville, and
Orrum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3458 7910 3445 7895 3443 7897 3440 7897
      3438 7901 3436 7900 3435 7901 3435 7903
      3431 7904 3431 7906 3429 7908 3429 7909
      3428 7909 3425 7913 3429 7917 3428 7918
      3436 7928
TIME...MOT...LOC 1849Z 225DEG 20KT 3436 7915

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MBB
Special weather statement, Aug 2, 1:51 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
251 PM EDT Fri Aug 2 2024

SCZ032-021930-
Florence SC-
251 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN FLORENCE COUNTY THROUGH
330 PM EDT...

At 250 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woods Bay State Park, or 15 miles northwest of Lake City, moving east
at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake City, Timmonsville, Sardis, Effingham, Cartersville, New Hope,
Scranton, Coward, Olanta, Central Crossroads, and Lake City Community
Hospital.

This includes the following highways...
 Interstate 20 between mile markers 140 and 141.
 Interstate 95 in South Carolina between mile markers 147 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3422 7985 3387 7961 3387 7982 3388 7984
      3389 7985 3388 7986 3388 7994 3389 7995
      3395 7997 3399 7989 3401 7991 3402 7996
      3404 7999 3408 8003 3408 8005 3409 8007
TIME...MOT...LOC 1850Z 254DEG 17KT 3397 8000

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ABW
Special weather statement, Aug 2, 1:57 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
257 PM EDT Fri Aug 2 2024

NCZ087-096-SCZ024-021930-
Robeson NC-Bladen NC-Dillon SC-
257 PM EDT Fri Aug 2 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ROBESON...NORTHWESTERN
BLADEN AND NORTH CENTRAL DILLON COUNTIES THROUGH 330 PM EDT...

At 257 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Tobermory to South Of
The Border. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lumberton, Pembroke, Fairmont, St. Pauls, Rowland, Rex, Hamer, South
Of The Border, Hestertown, Buie, Robeson Community College, Elrod,
Howellsville, Tolarsville, Duart, Tobermory, Barker Ten Mile, Purvis,
Jerome, and Little Rock.

This includes the following highways...
 Interstate 95 in South Carolina between mile markers 196 and 198.
 Interstate 95 in North Carolina between mile markers 1 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3490 7894 3488 7892 3486 7893 3484 7890
      3485 7880 3485 7869 3444 7913 3448 7948
      3494 7900
TIME...MOT...LOC 1857Z 264DEG 18KT 3484 7889 3449 7929

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

LEW
Special weather statement, Aug 2, 2:01 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington NC
301 PM EDT Fri Aug 2 2024

SCZ055-056-021930-
Coastal Georgetown SC-Inland Georgetown SC-
301 PM EDT Fri Aug 2 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGETOWN COUNTY
THROUGH 330 PM EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lambert, or 12 miles north of McClellanville, moving northeast at 20
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Georgetown, North Santee, Sampit, and Lambert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3322 7946 3324 7946 3323 7947 3324 7947
      3324 7948 3325 7948 3324 7949 3325 7955
      3327 7955 3326 7956 3327 7956 3328 7961
      3329 7963 3342 7942 3329 7926 3320 7942
TIME...MOT...LOC 1901Z 242DEG 16KT 3327 7950

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ABW

The radar

The Wilmington radar (KLTX), 92 km away, was scanning. The volume nearest the first event began at 19:13 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Robeson

When
August 2, 2:15 PM EST
Where
Robeson County, 0.57 mi W of Powers
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
34.680, -78.990

Large tree limbs were down in Barker Ten Mile.

Hail, Robeson

When
August 2, 2:22 PM EST
Where
Robeson County, 2.07 mi N of North Lumberton
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
34.680, -79.020

Nickel sized hail was reported in Barker Ten Mile.

Thunderstorm Wind, Robeson

When
August 2, 2:22 PM EST
Where
Robeson County, 2.07 mi N of North Lumberton
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
34.680, -79.020

Large tree limbs were downed and a trampoline was hurtled 300 yards in the town of Barker Ten Mile.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2024Every state in 2024This day in weather historyWarnings in North Carolina, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1189344, 1189345, 1189346.